| Model Number |
02.12.E0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
02/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years 5 months after the primary, the patient came in presenting instability in the right knee and the cause is unknown.The surgeon revised the gmk-sphere to a gmk-hinge system.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25 february 2026.Gmk-sphere 02.12.E0410fr gmk-sphere tibial insert e-cross - flex 4r - 10mm (k202022) lot 2307913: (b)(4) items manufactured and released on 11-may-2023.Expiration date: 2028-04-26.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.12.T3i4r gmk-sphere tibial component cemented t3i4r (k121416) lot 2006484: (b)(4) items manufactured and released on 19-oct-2020.Expiration date: 2025-10-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.12.0004r gmk-sphere femoral component cemented - 4r (k121416) lot 1902416: (b)(4) items manufactured and released on 25-june-2019.Expiration date: 2024-06-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.It is therefore common practice to resort to a thicker insert and recreate soft tissue tension.The investigation does not indicate any potential manufacturing related issue or systemic deficiency.